# SDR ASAA2021010133803

- Difficulty date: January 1, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 51,689 hours, 15,323 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRC606
- Condition: Leaking
- Location: Nr 2 Vsv
- Part time: 51,726 hours, 15,333 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FUEL LEAK WITH REFUELER CONNECTED.  WITH ENGINE NOT RUNNING IDENTIFIED 30 DROPS PER MINUTE COMING FROM THE NR 2 ENGINE DRAIN OF THE VSV LEFT AND RIGHT.  AFTER ENGINE RUN NO LEAKS NOTED, REF B737-800 AMM 71-71-00-200-801.  LEAKS WITHIN LIMITS.  LEFT AND RIGHT VSV'S TO BE REPLACED WITH IN 25 CYCLES.  GROUNDED-YES.  REMOVED AND REPLACED BOTH LEFT AND RIGHT SIDE VSV ACTUATORS, B737-800 AMM 75-31-01.  LEAK CHECK AND OPERATIONS CHECK GOOD.
